MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 110 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 110 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 110-150
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Material Rupture (1546)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 07/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported right side rupture.Health professional reported complications such as rethoracic abnormal movement and capsular contracture (baker grade unknown) deformation.The device has been explanted and replaced.
 
Additional Manufacturer Narrative
H.6.Health effect - impact code: f2203.A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and capsular contracture, baker grade unknown.
 
Additional Manufacturer Narrative
Photo analysis: visual analysis of the photographs identified, device patch with lot number#: 2707871 and catalog number: 110-150g.Rupture: observed, opening on the device.But, cannot perform an assessment of the opening, as no microscopic analysis can be performed.Capsular contracture: unable to observe, since it is not related to the device.Migration: unable to observe, since it is not related to the device.No additional observations are performed.
 
Event or Problem Description
Healthcare professional reported, "that ¿rupture for right side.Replace for only right side".¿capsular contracture¿ and ¿deformation¿ and "rethoracic abnormal movement¿.The device has been explanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture : observed, broken side assessed as fold flaw opening and missing side assessed as inconclusive.Migration: unable to observe since it is a medical event and is not related to the device.Capsular contracture : unable to observe since it is a medical event and is not related to the device.Additional observation: no penetrating nick.

Brand Name
STYLE 110 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key17965380
Report Number9617229-2023-16719
Device Sequence Number15153496
Product Code FTR
UDI-Device Identifier10888628002173
UDI-Public10888628002173
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/18/2020
Device Catalogue Number110-150
Device Lot Number2707871
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/22/2023
Supplement Date Received by Manufacturer11/03/2023
02/13/2024
Initial Report FDA Received Date10/19/2023
Supplement Report FDA Received Date11/27/2023
02/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale